Jump to content

edwardbryan78

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

About edwardbryan78

  • Rank
    Newbie

Profile Information

  • Gender
    Male
  1. i started taking Wellbutrin 11 days ago. At first the side effects were not that bad. After a few days I was feeling very fatigued and I was developing pretty bad headaches. I also felt a little foggy and unable to think clearly. Believe it or not, these are very minor compared to side effects from other meds I tried. The headaches have mostly gone away and the fatigue has somewhat faded. I'm still foggy, anxious and quite depressed. What I'm hoping for is others to share their experiences with WB. How long did it take for the side effects to go away, if they did? Did you notice a positive difference in your quality of life after adjusting to this medication? I just want to know what to expect and is it worth it to stay on this stuff. Thank you so much for taking the time to read this and your contribution in answering my questions.
×
×
  • Create New...